# SDR SWAA2013022813189

- Difficulty date: February 19, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N652SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27722
- Aircraft time: 50,790 hours, 40,402 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Part number: 655825029
- Part serial: D027873
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN GEAR INDICATOR STAYED RED WITH NO GREEN DURING GEAR EXTENSION.  GEAR WARNING HORN SOUNDED WITH FLAPS 15.  NO CHANGE WITH MANUAL EXTENTION, GEAR APPEARED DOWN THROUGH MAIN GEAR VIEWER.  AFTER LANDING RIGHT MAIN RED LIGHT EXTINGUISHED AND GREEN LIGHT ILLUMINATED.  REMOVED AND REPLACED RIGHT MLG DOWNLOCK SENSOR PER MT.
